# SDR QXEA2017121100698

- Difficulty date: December 1, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Bs 102-228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON SEAT RAIL #6, FSX 102.5 X 228.5, LBL 9.25, CORRODED. HORIZON SEAT RAIL #6 FSX 102.5 TO X 228.5 LBL 9.25 REPLACED IAW SRM 51-40-15 AND 51-42-05.
